# SDR REXA201701230121

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 24,696 hours, 22,258 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unwanted Deploy
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE THRUST REVERSER DEPLOYED UNCOMMANDED AFTER DEPARTURE. ENGINE SHUTDOWN COMPLETED BY CREW. EMERGENCY DECLARED AND FLIGHT RETURNED TO DEPARTURE.
